# SDR SWIA201127614

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 27,422 hours, 37,400 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ALTIMETER FAILED +300FT ENTERING THE FLIGHT LEVELS.  (FLT 5434)  REPLACED NR 1 ALTIMETER.  PN 28704-F2101, S/N OFF 780.
